# SDR USAASB03080

- Difficulty date: June 12, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N785AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- System (JASC): 2420 · AC Generation System
- Part: Csd
- Part number: 735511A
- Condition: Failed
- Location: Eng Accy Gearbox
- Part time: 40,456 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 685 - ON CLIMB-OUT FROM PHL, EN ROUTE TO FLL, THE NR 1 ENGINE CSD LOW OIL PRESSURE LIGHT FLICKERED SEVERAL TIMES.  GENERATOR DRIVE TEMPERATURES, 'IN' AND 'RISE', WERE AT MAXIMUM VALUES.  AT THIS POINT, THE HIGH OIL TEMPERATURE LGIHT ILLUMINATED.  CAPTAIN DISCONNECTED THE NR 1 ENGINE CSD BUT REPORTED HE DID NOT GET A GOOD DISCONNECT.  AFTER ATTEMPTED DISCONNECT, RESIDUAL VOLTAGE READ 15 VOLTS WITH BOTH THE 'IN' AND 'RISE' TEMPERATURES READING OFF SCALE HIGH.  LOW OIL PRESSURE LIGHT CONTINUED TO FLICER AFTER DISCONNECT.  FLIGHT RETURNED TO FIELD AT PHL AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MX REMOVED AND REPLACED THE NR 1 ENGINE CSD PER MM 24-11-11.  ALSO, REMOVED AND REPLACE
